# SDR SIMA20190705002

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 8,477 hours, 5,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1L "LIVE DOOR" CREATED BEFORE DEPLANING. C/A-INSPECTED DOOR, MAIN DOOR FOUND JAMMED IN FRAME AND GIRT BAR IN FLOOR LOCKS. REMOVED GIRT BAR FROM FLOOR LOCKS AND STOWED IN DOOR LOCKS.  INSPECTED EMERGENCY EVACUATION SLIDE AND OPC DOOR NO DISCREPANCY. REMOVED AND REINSTALLED THE FWD PAX DOOR COMMAND RAMPS AND FWD PAX DOOR GUIDES IAW AMM 53-10-21. PERFORMED OPC OF THE FWD PAX DOOR IAW AMM 52-11-00. NO FURTHER DEFECTS NOTED.  ADJUSTED FWD PAX DOOR GUIDES AND COMMAND RAMPS. OPC GOOD. NO FURTHER DEFECTS NOTED.
